# SDR UPS08851884

- Difficulty date: March 18, 2008
- Submitted: March 19, 2008
- Operation: Air carrier
- Aircraft: N715UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45915
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Part number: 577412083800
- Condition: Cracked
- Location: Rt Mlg Ww
- Stage of operation: CL
- How discovered: O
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

INSPECTION TYPE:N/A ATB - ON CLIMBOUT STARTED TO LOSE HYD PRESS/QTY.  REMOVED AND REPLACED HYD LINE ON RT MLG BUNGEE CYLINDER.
